# SDR SWAA2022020247743

- Difficulty date: October 5, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 50,137 hours, 29,336 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Door
- Condition: Delaminated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AC BAY DOOR 192BL LE DELAMINATED / REMOVED FAIRING PANEL 192BL PER AMM 52-51-21-000-802. REPAIRED DE-LAMINATION OF PANEL 192BL PER SRM 53-40-70; SRM 51-70-05-2R-6; BAC 5064; DWG 149A7253 FL5; D6-37239; AND SRM 51-70-14-2R-4. INSTALLED FAIRING PANEL 192BL PER AMM 53-51-21-400-802.
